# SDR AALA201606089009

- Difficulty date: May 9, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230533200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FWD CARGO COMPARTMENT SHEAR TIE AT FRAME 28, BETWEEN STRINGER 42 RT & 43 RT.  REPLACED FWD CARGO COMPARTMENT SHEAR TIE IAW SRM 51-72-11 & DWG D53231712.
